527191.pdf (1.83 MB)
Download file

Related fixed points for set-valued mappings on two uniform spaces

Download (1.83 MB)
journal contribution
posted on 05.01.2016, 10:28 by D. Türkoğlu, Brian Fisher
Some related fixed point theorems for set-valued mappings on two complete and compact uniform spaces are proved.

Funding

This work has been supported by Gazı University project no. 05/2003-01, Turkey.

History

Citation

International Journal of Mathematics and Mathematical Sciences Volume 2004 (2004), Issue 69, Pages 3783-3791

Version

VoR (Version of Record)

Published in

International Journal of Mathematics and Mathematical Sciences Volume 2004 (2004)

Publisher

Hindawi Publishing Corporation

issn

0161-1712

eissn

1687-0425

Copyright date

2004

Available date

05/01/2016

Publisher version

http://www.hindawi.com/journals/ijmms/2004/527191/abs/

Notes

2000 Mathematics Subject Classification: 54H25, 47H10.

Language

en

Usage metrics

Categories

Keywords

Exports